# SDR CA051220004

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,938 hours
- Engine: Lyc O320E2D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Engine
- Part time: 9,933 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION (ANNUAL), CRACK FOUND ON ENGINE MOUNT.  MOUNT REMOVED FOR REPAIR AND RE-INSTALLED FOLLOWING REPAIR.
